Title: Unsubsidized microfinance institutions
Authors: D'Espallier, Bert ×
Hudon, Marek
Szafarz, Ariane #
Issue Date: 2013
Publisher: North Holland
Series Title: Economics Letters vol:120 issue:2 pages:174-176
ISSN: 0165-1765
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Centre for Finance, Accountancy & Tax, Campus Brussels (-)
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science